Is free-surface hydrodynamics an integrable system?

A. I. Dyachenko, V. E. Zakharov

Research output: Contribution to journalArticlepeer-review

66 Scopus citations

Abstract

A strong argument is found in support of the integrability of free-surface hydrodynamics in the one-dimensional case. It is shown that the first term in the perturbation series in powers of nonlinearity is identically equal to zero, the consequences of which are discussed as well.

Original languageEnglish (US)
Pages (from-to)144-148
Number of pages5
JournalPhysics Letters A
Volume190
Issue number2
DOIs
StatePublished - Jul 18 1994

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'Is free-surface hydrodynamics an integrable system?'. Together they form a unique fingerprint.

Cite this